# SDR FDEA202304100611

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24882
- Aircraft time: 60,218 hours, 30,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 653N00011
- Part serial: NSN
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK LH STA 1640 S-14L FRAME IS DAMAGED ON THE EDGE. FUSELAGE-MAINFRAME-FRAME, STA 1640, S-14L, EO F-5310-E0329085 FINDING- CRACK REPAIR-   PARTIAL FRAME REPLACEMENT. ACCOMPLISHED STEPS 1-18 WITH NO DEVIATION PER EA F-5310-  T0373488.    MAJOR REPAIR
